Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A proof of a partition theorem for $[\mathbb Q]^n$

Author: Vojkan Vuksanovic
Journal: Proc. Amer. Math. Soc. 130 (2002), 2857-2864
MSC (2000): Primary 05A18
Published electronically: March 25, 2002
MathSciNet review: 1908908
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a proof of Devlin's theorem via Milliken's theorem about weakly embedded subtrees of the complete binary tree $2^{<\mathbb N }$. Unlike the original proof which is (still unpublished) long and uses the language of category theory, our proof is short and uses direct combinatorial reasoning.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05A18

Retrieve articles in all journals with MSC (2000): 05A18

Additional Information

Vojkan Vuksanovic
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada MS5 1A1

Keywords: Partitions of rationals
Received by editor(s): March 29, 2001
Received by editor(s) in revised form: May 29, 2001
Published electronically: March 25, 2002
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society